1(904)362-3629 info@herbal.guide

9 Reasons You Have a Metallic Taste in Your Mouth

metallic taste in mouth medications

Youre taking certain medications

The most common cause of a metallic taste in the mouth is medications. Antibiotics, antihistamines, over-the-counter supplements, and blood pressure medications are all known for causing this taste side effect. Why? Lisa Lewis, MD, a pediatrician in Fort Worth, TX, explains that when the body ingests and absorbs medication, the substances are released and excreted in the saliva. The end result is often a metallic taste in the mouth. Commonly, vitamin supplements that contain iron, chromium, calcium, and zinc cause a metallic taste in the mouth, she says. This side effect may also be with antibiotics and neurologic and cardiac medications. Dr. Lewis adds that a common medication side effect is dry mouth, which could also cause a foul or metallic taste. (Also, you should be careful mixing these medications with exercise.)

Site Link

Pages: 1 2 3 4 5 6 7 8 9